# SDR VNAA2019112939990

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB FOUND TO BE CORRODED.  REMOVED SUPPORT ANGLES AND NUTPLATES FROM DAMAGED PAX DOOR FWD WEB IAW CRJ 700 SRM 51-42-06/13/21-001-001-A01 REV 37.  LOCATED, DRILLED UP, INSTALLED NUTPLATES & SUPPORT ANGLES ON NEW PAX DOOR FWD WEB PN 601R317071-128 IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06/13/21-001-001-A01 REV 37. . REF MWC 21007211/121 FOR PAX DOOR AFT WEB INSTALLATION AND OPS CHECK OF PAX DOOR.    PAX DOOR FWD WEB STEP NUTPLATE HOLES REQUIRE LOCATE/DRILLE AND NUTPLATES REQUIRE INSTALL.  LOCATED, DRILLED AND INSTALLED NUTPLATES ONE FWD WEB IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-15-001-001-A01 REV 37 08/15/19 FOR STEP PNLS.  REMOVED PAX DOOR FWD COUNTERBALANCE IAW CRJ 700 AMM 52-11-17-000
